# SDR SWIA202162956

- Difficulty date: December 3, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL600*
- Aircraft serial: 10286
- Aircraft time: 32,846 hours, 20,358 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: NP13932118
- Condition: Arced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 794229 : ARCING OCCURRING AT RT WINDSHIELD CONNECTOR BLOCK. ARCING CEASES WHEN WINDSHIELD HEAT IS TURNED OFF.    (FILED - CLOSED) / REMOVED AND REPLACED RH WINDSHIELD  IN REFERENCE WITH CRJ 700 AMM CH 56-11-01 AND TASK CARD 56-220-1000-SKY OPS CHECK GOOD,LEAK CHECK AND PRESSURIZATION CHECK SATISFACTORY.
